(1994-2003 )

(1994-2003 ) - 33

(1994-2003 ) - 0

- 33

(1994-2003 )

1. H. Lindel, Unimodular elements in projective-modules. J. Algebra 172 (1995), No. 2, 301-319.

[11]

2. M. Masuda, L. MoserJauslin, and T. Petrie, The equivariant serre problem for Abelian groups. Topology 35 (1996), No. 2, 329-334.

[11]

3. H. Kraft, Challenging problems on affine n-space. Astrisque, 1996, 295-317.

[11]

4. M. P. Holland, K-theory of endomorphism rings and of rings of invariants. J. Algebra 191 (1997), No. 2, 668-685.

[11]

5. J. E. Roos and B. Sturmfels, A toric ring with irrational Poincar-Betti series. C. R. Acad. Sci. Paris Sr. I Math. 326 (1998), No. 2, 141-146.

[22]

6. D. I. Dais, M. Henk, and G. M. Ziegler, All Abelian quotient CI-singularities admit projective crepant resolutions in all dimensions. Adv. Math. 139 (1998), No. 2, 194-239.

[22]

7. R. T. Firla and G. M. Ziegler, Hilbert bases, unimodular triangulations, and binary covers of rational polyhedral cones. Discrete Comput. Geom. 21 (1999), No. 2, 205-216.

[22]

8. M. Lorenz, K-0 of invariant rings and nonabelian H-1. J. Algebra 214 (1999), No. 2, 458-478.

[11]

9. A. Campillo, J. Grabowski, and G. Muller, Derivation algebras of toric varieties. Compositio Math. 116 (1999), No. 2, 119-132.

[20]

10. H. Ohsugi and T. Hibi, Toric ideals generated by quadratic binomials. J. Algebra 218 (1999), No. 2, 509-527.

[22]

11. L. Reid and L. G. Roberts, Monomial subrings in arbitrary dimension. J. Algebra 236 (2001), No. 2, 703-730.

[11, 18, 19]

12. D. I. Dais, C. Haase, and G. M. Ziegler, All toric local complete intersection singularities admit projective crepant resolutions. Tohoku Math. J. (2) 53 (2001), No. 1, 95-107.

[22]

13. J. A. De Loera, F. Santos, and F. Takeuchi, Extremal properties for dissections of convex 3-polytopes. Siam J. Discrete Math. 14 (2001), No. 2, 143-161.

[22]

 

14. D. Edidin, B. Hassett, A. Kresch, and A. Vistoli, Brauer groups and quotient stacks. Amer. J. Math. 123 (2001), No. 4, 761-777.

[11]

15. A. Conca, M. E. Rossi, and G. Valla, Grobner flags and Gorenstein algebras. Compositio Math. 129 (2001), No. 1, 95-121.

[22]

16. M. Lorenz, Multiplicative invariants and semigroup algebras. Algebr. Represent. Theory 4 (2001), No. 3, 293-304.

[11, 16]

17. H. Conrads, Weighted projective spaces and reflexive simplices. Manuscripta Math. 107 (2002), No. 2, 215-227.

[29]

18. H. Ohsugi, Toric ideals and an infinite family of normal (0,1)-polytopes without unimodular regular triangulations. Discrete Comput. Geom. 27 (2002), No. 4, 551-565.

[30]

19. K. Aardal, R. Weismantel, and L. A. Wolsey, Non-standard approaches to integer programming. Discrete Appl. Math. 123 (2002), No. 1-3, 5-74.

[22, 30]

20. M. Henk and R. Weismantel, Diophantine approximations and integer points of cones. Combinatorica 22 (2002), No. 3, 401-407.

[30]

21. F. Berchtold, Lifting of morphisms to quotient presentations. Manuscripta Math. 110 (2003), No. 1, 33-44.

[23]

22. M. Henk, M. Koppe, and R. Weismantel, Integral decomposition of polyhedra and some applications in mixed integer programming. Math. Program. 94 (2003), No. 2-3, 193-206.

[30]

23. J. C. de Pina and J. Soares, Improved bound for the Carathodory rank of the bases of a matroid. J. Combin. Theory Ser. B 88 (2003), No. 2, 323-327.

[31]

24. S. Hosten and R. R. Thomas, Gomory integer programs. Math. Program. 96 (2003), No. 2, 271-292.

[30, 31]

25. L. Reid, L. G. Roberts, and M. A. Vitulli, Some results on normal homogeneous ideals. Comm. Algebra 31 (2003), No. 9, 4485-4506.

[22, 28]

26. D. I. Dais and M. Henk, On the equations defining toric l.c.i. singularities. Trans. Amer. Math. Soc. 355 (2003), No. 12, 4955-4984.

[22]

27. F. Berchtold and J. Hausen, Demushkins theorem in codimension one. Math. Z. 244 (2003), No. 4, 697-703.

[23]